# SDR CA150519009

- Difficulty date: May 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwc PW127E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF WITH POWER LEVER IN NOTCH.  NO AUTOMATIC TAKEOFF POWER CONTROL SYS ARM LIGHT & NR 2 ENG TORQUE WAS SHOWING AROUND 40%.  NO REPORT OF YAW OR UNEQUAL THRUST FROM PILOT.  DFDR ANALYZED & BOTH ENGS SHOWING 90% TORQUE.  WIRING CHECKS IN PROGRESS.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
